Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red itchy rash, white spots, tingling sensation, inflammation on neck, chest, arms. Cure?

i sudden got this saw pimple like red itchy rash ,you can also see tiny little white heads on the spots.there very tingling ,itchy and sometimes get very inflammed.ive been to the doctors and to the hospital and neither can tell me what it is,ive tried everything steroid creams,antibiotics,anti itch cream nothing is helping.i havent changed any of my powders/got any new products.i really need help is it so sore.its on my neck,chest and arms and all over my body feels itchy..
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,

Thanks for writing in.

The rashes can be contact dermatitis, dermatitis herpetiformis ,scabies etc..
Apply cooling and soothing lotion like aloe vera over the area .
You can take tablet zyrtec for itching.
Consult a good qualified dermatologist for proper diagnosis and treatment.
Hope this helps.

Dr Sudarshan
MD dermatologist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor